MathSciNet Relay Station
MathSciNet bibliographic data
MR1888869 82B43 (60K35)
Schonmann, Roberto H. Mean-field criticality for percolation on planar non-amenable graphs. Comm. Math. Phys. 225 (2002), no. 3, 453–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement